# SDR WRLA2008028

- Difficulty date: March 11, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N380WA
- Make and model: Doug MD-11F
- Aircraft serial: 48407
- Engine: Pwa PW4460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA0218U53
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION CRACK FOUND LT WHEEL WELL UNDER WING BARREL KEEL STRUCTURE INTERCOSTAL.  REF EGAT NR U05001.  REPLADCED LT WHEELWELL UNDERWING BARREL KEEL STRUCTURE INTERCOSTAL PER MD11 SRM 51-35-01 VOL.II REV.40.
